Vai al contenuto principale della pagina
Autore: | Bownik Marcin <1971-> |
Titolo: | Anisotropic Hardy spaces and wavelets / / Marcin Bownik |
Pubblicazione: | Providence, Rhode Island : , : American Mathematical Society, , 2003 |
Descrizione fisica: | 1 online resource (136 p.) |
Disciplina: | 510 s |
515/.94 | |
Soggetto topico: | Hardy spaces |
Wavelets (Mathematics) | |
Note generali: | "Volume 164, number 781 (third of 5 numbers)." |
Nota di bibliografia: | Includes bibliographical references and index. |
Nota di contenuto: | ""Contents""; ""Chapter 1. Anisotropic Hardy Spaces""; ""1. Introduction""; ""2. The space of homogeneous type associated with the discrete group of dilations""; ""3. The grand maximal definition of anisotropic Hardy spaces""; ""4. The atomic definition of anisotropic Hardy spaces""; ""5. The Calderón-Zygmund decomposition for the grand maximal function""; ""6. The atomic decomposition of H[sup(p)]""; ""7. Other maximal definitions""; ""8. Duals of H[sup(p)]""; ""9. Calderón-Zygmund singular integrals on H[sup(p)]""; ""10. Classification of dilations""; ""Chapter 2. Wavelets"" |
""1. Introduction""""2. Wavelets in the Schwartz class""; ""3. Limitations on orthogonal wavelets""; ""4. Non-orthogonal wavelets in the Schwartz class""; ""5. Regular wavelets as an unconditional basis for H[sup(p)]""; ""6. Characterization of Hp in terms of wavelet coefficients""; ""Notation Index""; ""Bibliography"" | |
Titolo autorizzato: | Anisotropic Hardy spaces and wavelets |
ISBN: | 1-4704-0379-X |
Formato: | Materiale a stampa |
Livello bibliografico | Monografia |
Lingua di pubblicazione: | Inglese |
Record Nr.: | 9910812751303321 |
Lo trovi qui: | Univ. Federico II |
Opac: | Controlla la disponibilità qui |